# SDR IPXA2025040322399

- Difficulty date: April 3, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N539124
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL R/H SIDE BETWEEN STA 1440-1460 HAS CORROSION UNDER NUTPLATE DOT#21-5.  INSTALLED FLOOR PANEL SUPPORT IAW B757 SRM 51-40-02.
